Previous |  Up |  Next


Title: On deformations of finite operator calculus of Rota (English)
Author: Kwaśniewski, A. K.
Language: English
Journal: Proceedings of the 19th Winter School "Geometry and Physics"
Issue: 1999
Pages: 141-148
Category: math
Summary: The author develops a $q$-analogue of Rota's finite operator calculus in enumerative combinatorics. (English)
MSC: 05A30
MSC: 05A40
idZBL: Zbl 0966.05004
idMR: MR1758089
Date available: 2009-07-13T21:43:48Z
Last updated: 2012-09-18
Stable URL:


Files Size Format View
WSGP_19-1999-1_18.pdf 867.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo